# SDR C8GA20090181

- Difficulty date: June 8, 2009
- Submitted: August 25, 2009
- Operation: Air carrier
- Aircraft: N801EA
- Make and model: Boeing 727225
- Aircraft serial: 22432
- Aircraft time: 59,266 hours, 37,310 cycles
- Engine: Pwa JT8D15
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Part time: 59,266 hours, 37,310 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP IT WAS NOTED THAT THE RT WING INBD MID-FLAP UPPER T/E IS DELAMINATED.  DAMAGED AREA WAS REMOVED DIM 12.5 INCH X 4 INCH.  FABRICATED REPAIR FILLER FROM 2024 T3 .016 INCH DIM 12.5 INCH X 4 INCH AND DOUBLER FROM 2024 T3 .020 INCH DIM 16 INCH X 4 INCH.  INSTALLED HOT BOND REPAIR.  NO OTHER DEFECTS WERE NOTED.  AICFT WAS RETURNED TO SERVICE.
